RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2008, Volume 4, Number 3, Pages 420–440 (Mi jmag106)  

This article is cited in 1 scientific paper (total in 1 paper)

Functional model of commutative operator systems

V. A. Zolotarev

Department of Mechanics and Mathematics, V.N. Karazin Kharkiv National University, 4 Svobody Sq., Kharkiv, 61077, Ukraine

Key words and phrases: functional model, commutative operator system.

Full text: PDF file (338 kB)
Full text: http:/.../abstract.php?uid=jm04-0420e
References: PDF file   HTML file

Bibliographic databases:
MSC: 47A45
Received: 18.05.2007
Language:

Citation: V. A. Zolotarev, “Functional model of commutative operator systems”, Zh. Mat. Fiz. Anal. Geom., 4:3 (2008), 420–440

Citation in format AMSBIB
\Bibitem{Zol08}
\by V.~A.~Zolotarev
\paper Functional model of commutative operator systems
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2008
\vol 4
\issue 3
\pages 420--440
\mathnet{http://mi.mathnet.ru/jmag106}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2444112}
\zmath{https://zbmath.org/?q=an:1173.47008}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000258721100007}
\elib{http://elibrary.ru/item.asp?id=12848751}


Linking options:
  • http://mi.mathnet.ru/eng/jmag106
  • http://mi.mathnet.ru/eng/jmag/v4/i3/p420

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Syrovatskyi, “Functional Models in De Branges Spaces of One Class Commutative Operators”, Zhurn. matem. fiz., anal., geom., 10:4 (2014), 430–450  mathnet  crossref  mathscinet
  • Number of views:
    This page:146
    Full text:48
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020